# SDR PCAA9500206

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MX
- Make and model: Dhav DHC8102
- Aircraft serial: 008
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Part number: 54C546349
- Condition: Failed
- Location: Nlg
- Part time: 3,292 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED, NOSE GEAR ADVISORY LIGHT REMAINED ON.  THE GEAR WAS SELECTED DOWN PER THE CHECK LIST; THE MAIN GEAR CAME DOWN AND LOCKED, THE NOSE GEAR INDICATED UNSAFE.  THE CREW PERFORMED AN ALTERNATE EXTENSION.  INSPECTED WIRING HARNESS FOR GEAR DOOR PROXIMITY SWITCH, FOUND TO BE OKAY.  REMOVED AND REPLACED SEQUENCE SOLENOID VALVE, NOSE GEAR ACTUATOR, AND DRAG BRACE ACTUATOR.  CYCLED GEAR SEVERAL TIMES IAW DASH 8 MM; OPERATIONAL CHECK IS GOOD.  ACFT RETURNED TO SERVICE.  ACTC:  18445. (X)
